Jump to content
Important Survey - Please Participate ×

I would like to join your forum


[Iw...]

Recommended Posts

hi, I  was given Xanax approximately 6 or 7 years ago because I was having chest pain. they thought it was anxiety. come to find out it was a aneurysm on my pulmonary artery. I had open heart surgery in 2017. I have been off Xanax for close to 4 months now and I'm still having symptoms that are debilitating. I often wonder if its from the drug or something else. I have anxiety, headaches, dizziness, aches, itchy eyes, trouble with sleep, agitation, sensitivity to lights, sounds, smells, racing heart, slow heart rate.
Link to comment
Share on other sites

Hello Iwillhealsoon :hug: Welcome to benzobuddies

 

Congratulations on being benzo free.  I am sorry that you went through heart surgery!  I hope you are doing okay with that.  Please know that it's not unusual for symptoms to linger for a while after a benzodiazepine taper is completed.  The time it takes to feel better varies from person to person.  It can take quite a while for full healing to take place, but you will recover with more time.  If you are worried about symptoms, get them checked to be safe.  You will be given plenty of support here as you continue to get better.

 

Please feel free to ask questions, we have many supportive and kind members here who will support you and give sound advice.  Check out the forum and post to any of our dedicated threads.

 

Are you familiar with the Ashton Manual. It is an excellent resource about these types of medication and their effect on the body. It provides withdrawal information and includes a list of common withdrawal symptoms

 

 

Here are a couple useful links:

 

Professor Ashtons Manual

Post withdrawal recovery support.

 

If you would be so kind as to add a signature (history of meds/doses etc) it will help members give you relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

 

Welcome aboard.

 

Magrita

 

Link to comment
Share on other sites

hi, I  was given Xanax approximately 6 or 7 years ago because I was having chest pain. they thought it was anxiety. come to find out it was a aneurysm on my pulmonary artery. I had open heart surgery in 2017. I have been off Xanax for close to 4 months now and I'm still having symptoms that are debilitating. I often wonder if its from the drug or something else. I have anxiety, headaches, dizziness, aches, itchy eyes, trouble with sleep, agitation, sensitivity to lights, sounds, smells, racing heart, slow heart rate.

 

Wow, I am so sorry, that is just awful.  Since the surgery I would think you are getting your heart checked quite often?  If so, just imo, it all sounds like withdrawals.  Did they take you off cold turkey or try to taper you off?  And even if something does sound like withdrawal, but is scaring you, please get it checked out, peace of mind means a lot.  Read the Ashton Manual, and around the forums that apply to you.  We are here, ask as many questions as you like.  There is a tremendous amount of experience here to help you.  Welcome and good luck, Mary 🍀

Link to comment
Share on other sites

×
×
  • Create New...